# SDR 95ZZZX5233

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222PP
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7985013
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fitting
- Part number: 028672
- Condition: Cracked
- Location: Nlg Attach
- Part time: 544 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING INSTALLED TO C/W AD 93-05-10 AND PIPER SB 955 WHICH CALL OUT KIT 766-253.  P/N 02867-2 IS PART OF KIT AND IT CRACKED AT FORWARD OUTBOARD CORNER OF WELD.  OUTSIDE OF CORNER WELDED ONLY.  SUBMITTER STATED INSIDE SHOULD BE WELDED.
